Corticosteroids (Medrol)

Discussion in 'Support' started by Bart, Sep 28, 2014.

tinnitus forum
    1. Bart
      Balanced

      Bart Member

      Location:
      Antwerp
      Tinnitus Since:
      05/06/2014
      I took 32 mg of corticosteroids for 1 day and than stopped because it was giving me some side effects, like making the T louder, now I stopped taking it almost 2 days ago and it is still louder, is this possible from Medrol?

      I should really stop monitoring my T, but it is very hard to do so at times.
       
    2. Mosaik
      Balanced

      Mosaik Member

      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Acoustic trauma
      What is the cause of your T? I have good experiences with my NIHL + Medrol.
       
    3. Bart
      Balanced

      Bart Member

      Location:
      Antwerp
      Tinnitus Since:
      05/06/2014
      Noise induced T.

      I must say I started taking it again and it made the T calmer now, after louder T for the first 2 days of taking it.
       
    4. Mosaik
      Balanced

      Mosaik Member

      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Acoustic trauma
      Good luck! Keep us updated as possible.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.